MAUDE Adverse Event Report: ARTHREX, INC. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT, 0-3.2MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery when the device is bloody, the jaws on the pindriver stick together and can no longer be opened.Per complaint reporter there was no harm for patient, operator or third party.No further information received.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error due to the improper cleaning process being performed.

Brand Name
PIN DRIVER ATTACHMENT, 0-3.2MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22494114
Report Number1220246-2025-02845
Device Sequence Number8113153
Product Code HWE
UDI-Device Identifier00888867102163
UDI-Public(01)00888867102163(11)240924(10)15329845
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT, 0-3.2MM
Device Catalogue NumberAR-400PD
Device Lot Number15329845
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown